# SDR GLBA96032

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UX
- Make and model: Beech 1900D
- Aircraft serial: UE101
- Engine: Pwa PT6A67D
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Ind
- Part number: 1303800101
- Condition: Failed
- Location: Lt Engine
- Part time: 4,874 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SPW - CREW REPORTED LEFT FUEL FLOW INDICATOR INOP AND RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED LEFT FUEL FLOW INDICATOR.  OPS CHECK WAS GOOD.  (M)
